MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM14060
Medical Device Problem Codes Material Invagination (1336); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent the stent graft placement procedure using the fluency plus endovascular stent graft.During the procedure, the stent allegedly failed to advance.It was further reported that tip deformed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a review of the lot history records was not performed since a specific lot number for the complaint product was not provided.Investigation summary: the stent delivery system was returned for evaluation, and the stent was still loaded in the delivery catheter, the inner catheter was not protruding the tip, but the delivery system sheath was invaginated.During testing, the system could be flushed from both ports, and a system compatible guidewire could be carefully fed since the inner catheter was inside the catheter tip and advanced through the catheter.The investigation is closed with confirmed results for tip invagination.Therefore, the result of the investigation, it was reported that a 10f introducer was used, the device was flushed, and pre-dilation was performed.Based on the available information and the evaluation of the returned sample, the investigation is closed with confirmed results for failure to advance and material invagination.A definite root cause for the reported event could not be determined.Labelling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Regarding precautions, the instruction for use (ifu) states if unusual resistance is met during covered stent system introduction, the system should be removed and another covered stent system should be used".Based on the instruction for use (ifu) material required are "(.) 0.035-inch guidewire of appropriate length (.), introducer sheath with appropriate inner diameter.Regarding preparation the instruction for use (ifu) states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated" and "flush the delivery system through the luer port at the proximal end of the handle with sterile saline until the saline exits the tip of the system.G3, h6 (device, component, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23142506
Report Number2020394-2025-01578
Device Sequence Number9915887
Product Code PFV
UDI-Device Identifier04049519008691
UDI-Public(01)04049519008691(17)271212(10)ANJZ1663
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM14060
Device Lot NumberANJZ1663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown